# SDR SWAA2021091547128

- Difficulty date: August 13, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS 3EA CRACKED FASTENER HOLES ON AFT EDGEBAND; 12.5' FROM UPPER EDGE TO 18.4' FROM UPPER EDGE ; / [01] IDENTIFIED PANEL #193AL IAW SRM 53-40-70-0I-1; FIGURE 2; TABLE 2; ITEM 7.    REMOVED FINISH IAW AMM 51-21-11-150-815 PARA. 17. C. AND D.     FASTENER HOLE DAMAGE EXCEEDS ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA. 4. B. (7). THESE AREAS WILL BE REPAIRED IAW SRM 51-70-05-2R-8. AS GIVEN IAW SRM 53-40-70-2R-1 TABLE 202.    REMOVED DAMAGED PLIES IAW SRM 51-70-05-2R-8 PARA 4. A.. AS DIRECTED PER SRM 53-40-70-2R-1 PARA 4.D. AND TABLE 202.; [06] VERIFIED CHANGE TO REPAIR CRITERIA IAW SRM 53-40-70-2R-1 TABLE 202. REPAIR TO BE NOW COMPLETED IAW SRM 51-7-05-2R-6. VALIDATED APPLICABILITY OF SRM 51-70-05-2R-6.; [07] DAMAGE REMOVAL COMPLETED IN LINE ITEM 1 PER 51-70-05-2R-8 COMPLIES WITH DAMAGE REMOVAL STEPS AS GIVEN IN 51-70-05-2R-6 PAR 4A-D.; [08] FABRICATED REPAIR PARTS OUT OF BMS 8-336 LOT#1360513-1; BMS 8-139 ST 120 LOT#1460986-1; BMS 8-139 ST1581 LOT#1463555-1; AND BMS 5-154 GR5 LOT#1460987-1; INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS AND SET TO CURE USING HEATCON HOTBONDER ID: NCX000526 S/N:12051216 IAW SRM 51-70-14-2R-4 PAR 6D;H;I;K(1-11) AND SRM 51-70-05-2R-6 PAR 4E-G.
